# SDR HYIA20140529116

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 22,691 hours, 29,491 cycles
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C506
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 520000831CR
- Condition: Frayed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION THE PILOT REPORTED CAPTAINS CONTROL YOKE HAS A SPONGY FEEL WHEN PULLED AFT. MAINTENANCE INSPECTED & FOUND THE RT ELEVATOR CABLE, PN 5200008-31CR, FRAYED AT FS 112.07, ALONG WITH DAMAGE TO THE AILERON CABLE GUARD PIN PN NAS427K22.  THE RT ELEVATOR CABLE WAS REPLACED IAW MM CHAPTER 27-30-01 & THE AILERON TRIM CABLE GUARD WAS REPLACED IAW MM CHAPTER 27-10-00.  ANTI-CHAFE MATERIAL WAS PLACED AROUND THE STRUCTURE ROUTING HOLE IAW MM CHAPTER 5-20-01.
